# SDR DXTA200803020

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 10,113 hours, 6,406 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9910051
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCHARGE AIR FROM CABIN PAC EMITTING A OILY FOUL ODOR. REPEAT WRITE UP ISOLATED CABIN PAC IN FLIGHT. THE SMELL SEEMS TO BE COMING FROM THE CABIN PAC.  TROUBLESHOT TO LEAKING ACM. REMOVED & REPLACED ACM ASSEMBLY WITH REPAIRED UNIT, IAW THE CE750 M/M CHAPTER 25-51-00. OPERATIONAL & LEAK CHECKS NORMAL. CLEANED COALESCER SOCKS IAW THE CE750 M/M CHAPTER 21-51-00. LEAK & OPERATIONAL CHECKS NORMAL.
